Recently (one week ago) I had periodontal surgery which involved a great deal of pain and stitches. As a result, I was on Darvocet and Amoxicillin for three full days before I became so sick and nauseated that I threw away the meds. I am also experiencing vertigo now and have never had that before in my life. I am looking for a link between the meds I was taking and the vertigo w/extreme fatigue. I have not been myself at all and am desperate for answers. It is possible, since vertigo is primarily related to inner ear disorders, that when the Dr was messing w/my teeth, that he jarred something near my ear since he was working in that region of my face.
Has anyone else experienced that? Maybe, there is someone out there who knows of why this would occur
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?